Ver registro no DEDALUS
Exportar registro bibliográfico

Prothrombotic mutations are associated with increased cardiovascular events in postmenopausal women receiving hormone replacement therapy (2002)

  • Authors:
  • USP affiliated authors: GEBARA, OTAVIO CELSO ELUF - FM ; WAJNGARTEN, MAURICIO - FM ; RAMIRES, JOSE ANTONIO FRANCHINI - FM
  • USP Schools: FM; FM; FM
  • Subjects: CARDIOPATIAS
  • Language: Inglês
  • Imprenta:
  • Source:
  • Conference titles: Annual Scientific Sessions American College of Cardiology
  • Informações sobre o Citescore
  • Título: Journal of the American College of Cardiology

    ISSN: 0735-1097

    Citescore - 2017: 7.06

    SJR - 2017: 11.061

    SNIP - 2017: 5.105


  • Exemplares físicos disponíveis nas Bibliotecas da USP
    BibliotecaCód. de barrasNúm. de chamada
    FM10700080381-SBCSEP 2002 35
    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas

    • ABNT

      DRAGONI, Francesco; GEBARA, Otavio; FINI, Massimo; et al. Prothrombotic mutations are associated with increased cardiovascular events in postmenopausal women receiving hormone replacement therapy. Journal of the American College of Cardiology[S.l: s.n.], 2002.
    • APA

      Dragoni, F., Gebara, O., Fini, M., Wajngarten, M., Aldrighi, J. M., Mercuro, G., et al. (2002). Prothrombotic mutations are associated with increased cardiovascular events in postmenopausal women receiving hormone replacement therapy. Journal of the American College of Cardiology. New York.
    • NLM

      Dragoni F, Gebara O, Fini M, Wajngarten M, Aldrighi JM, Mercuro G, Ramires JAF, Rosano GM. Prothrombotic mutations are associated with increased cardiovascular events in postmenopausal women receiving hormone replacement therapy. Journal of the American College of Cardiology. 2002 ; 39( 5): 239A.
    • Vancouver

      Dragoni F, Gebara O, Fini M, Wajngarten M, Aldrighi JM, Mercuro G, Ramires JAF, Rosano GM. Prothrombotic mutations are associated with increased cardiovascular events in postmenopausal women receiving hormone replacement therapy. Journal of the American College of Cardiology. 2002 ; 39( 5): 239A.